# SDR CA141217005

- Difficulty date: December 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA 40
- Aircraft time: 338 hours
- Engine: Lyc IO360M1A
- Propeller: Mtprop MTV12B
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Part time: 360 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OWNER REPORTED TO DIAMOND CANADA THAT HE FOUND ONE OF THE THREE PROPELLER BLADES SPLIT OPEN AT ROOT SECTION. SPLIT APPROX. FOUR INCHES IN LENGTH. BLADES HAD BEEN OVERHAULED AT 216.5 HOURS TOTAL TIME, CRACKED DISCOVERED AT 360 HOURS. TIME SINCE OVERHAUL 143.5 HOURS.
